Observability of coupled systems

Michel Mehrenberger 1, 2
1 CALVI - Scientific computation and visualization
IRMA - Institut de Recherche Mathématique Avancée, LSIIT - Laboratoire des Sciences de l'Image, de l'Informatique et de la Télédétection, Inria Nancy - Grand Est, IECL - Institut Élie Cartan de Lorraine
Abstract : By applying the theory of semigroups, we generalize an earlier result of Komornik and Loreti [5] on the observability of compactly perturbed systems. As an application, we answer a question of the same authors concerning the observability of weakly coupled linear distributed systems.
Type de document :
Article dans une revue
Acta Mathematica Hungarica, Springer Verlag, 2004, 4 (103), pp.321-348. 〈10.1023/B:AMHU.0000028832.47891.09〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00139351
Contributeur : Michel Mehrenberger <>
Soumis le : vendredi 30 mars 2007 - 13:46:36
Dernière modification le : mercredi 14 mars 2018 - 16:47:03

Lien texte intégral

Identifiants

Citation

Michel Mehrenberger. Observability of coupled systems. Acta Mathematica Hungarica, Springer Verlag, 2004, 4 (103), pp.321-348. 〈10.1023/B:AMHU.0000028832.47891.09〉. 〈hal-00139351〉

Partager

Métriques

Consultations de la notice

234